# SDR CALA2013121993820

- Difficulty date: December 18, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 88,037 hours, 13,957 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 35JK TO 39JK EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT BULBS IAW AMM & OPERATIONS CHECKED GOOD ON NON-ROUTINE 49263.
